Mon-Fri 09.00 - 17.00 (720) 334-7401

Event Details

About The Event

The Mile High Weekend is an annual event that brings together chiropractors and their teams from all over the world to learn more about the philosophy, art, science, and business of Chiropractic. Much effort is being made constantly to steer Chiropractic away from the time-tested basics of the profession. Mile High is a gathering of doctors who wish to transform the integrity of Chiropractic back to its former stature and make a larger impact on their practices, their communities and the Chiropractic profession.
Mile High gives you the opportunity to hear more than 25 fabulous speakers, meet chiropractic teams from all over the world and enjoy an amazing time in the Colorado Rocky Mountain summer

In past years, those who attended have raved about:
• The tremendous amount of content offered by speakers who are leaders in chiropracTIC.
• Continuing education they actually wanted to attend and had fun doing.
• Special discussions and gatherings held over the entire weekend.
• Learning proven strategies to deal with common problems and take their practices to the next level.
• The connection, community and relationships they established with other chiropractors and their teams.
• The fun they had at the luncheons, social time and the themed after-party.

WHERE
Denver Marriott Westminster
Denver, Co

WHEN
Thursday to Sunday
September 23rd to 26th, 2021


MILE HIGH Schedule

THURSDAY – SEPTEMBER 23rd

2 hours of CE Thursday Night
Main Event @ Grand Ballroom
5:00 PM Sharp Registration
7:00 pm sharp 1st speaker
10:00 pm End of evening

FRIDAY – SEPTEMBER 24th

5 Hours of CE Friday
7:30 am Preshow Green Book Discussion Hour on the art of chiropractic
8:30 AM – 12:00 PM morning session
12:00 PM 3 Art of Chiropractic breakout sessions
3:00 PM – 6:45 PM afternoon session
7:00am Art of ChiropracticQ And A Panel
9 PM LWP drinks and dessert reception


SATURDAY – SEPTEMBER 25th

5 Hours of CE Saturday
7:30 am Preshow MLS Art of Chiropractic Session
8:30 AM – 12:00 PM morning session
12:00 PM 3 Art of Chiropractic breakout sessions
3:00 PM – 6:45 PM afternoon session
8:30 PM Raiders of the lost art after party (grab your tickets at checkout)

CE SUNDAY – SEPTEMBER 26th

Bonus day Sunday
additional CE SUNDAY
9:00 AM- 1:00 PM record-keeping 4 hours
2:00 PM CPR 3 hours



Sunday with Donny Epstein

9:00 AM-5:00 PM
A magical day with one of chiropractic’s living legend and masters Philosophy, art, science including healing communications, objective outcomes, pediatrics, practice success, including around the table and hands-on. Join Donny as he shares a gold mine of wisdom!
This event is about harvesting wisdom for greater chiropractic mastery

Our Speakers

September 23rd - 25th 2021, Marriott Hotel, Westminster, Denver, Colorado